MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANNULA CLEARTRAC THREADED 7.0 X 72MM; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CANNULA CLEARTRAC THREADED 7.0 X 72MM; ACCESSORIES,ARTHROSCOPIC
Model Number 72200905
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the cannula had been bent.A back up device was available to complete the procedure , a delay greater than 30 minutes was reported.No patient injuries were reported.
 
Additional Manufacturer Narrative
Twenty-three 7.0 x 72mm clear-trac threaded cannulas were returned for evaluation.Visual assessment of the devices confirmed the reported complaint.The cannulas are all bent to varying degrees.This is an acknowledged failure mode that has been evaluated and is being monitored.
 
Additional Manufacturer Narrative
The initial incident report was submitted with incorrect manufacturing site registration number (b)(4) (s+n (b)(6)).The correct manufacturing site registration number is (b)(4)(s+n (b)(6)).Corrected data: g1 contact information.

Brand Name
CANNULA CLEARTRAC THREADED 7.0 X 72MM
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8647039
Report Number1020279-2019-02085
Device Sequence Number2663066
Product Code NBH
UDI-Device Identifier03596010595133
UDI-Public03596010595133
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Model Number72200905
Device Catalogue Number72200905
Device Lot Number905170614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer06/19/2019
02/08/2020
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date06/20/2019
02/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1